On isomorphic representations of commutative automata with respect to αi-products

Imreh, Balázs: On isomorphic representations of commutative automata with respect to αi-products. Acta cybernetica, (5) 1. pp. 21-32. (1980)

[img] Cikk, tanulmány, mű
cybernetica_005_fasc_001_021-032.pdf

Download (908kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1980
Volume: 5
Number: 1
Page Range: pp. 21-32
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 32. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12302

Actions (login required)

View Item View Item